# SDR DALA2023030601638

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 137,161 hours, 20,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 CABIN CIELING EXIT SIGN MISSING. CORRECTIVE ACTION: FOUND MISSING EXIT SIGN, RESTOWED. (4187087)
